# SDR UIEA2020101302236

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,838 hours, 16,784 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Module
- Part number: 38850811
- Part serial: R20170315
- Condition: Inoperative
- Location: Flow Sensing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE, ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60.  TRANSFERRED TO MDDR 135944, IAW MEL 49-11-01A , CAT C.  14OCT, CVG MX.  REMOVED AND REPLACED APU FLOW SENSE MODULE, IAW AMM 49-53-08.  OPERATIONS CHECK GOOD.  THIS CLEARS MDDR 135944.  PLACARDS REMOVED.  MCC NOTIFIED DISPATCH BA AT 1743Z.
